IJPAM: Volume 87, No. 1 (2013)

SYMMETRIC BI-DERIVATIONS ON TM-ALGEBRAS

T. Ganeshkumar1, M. Chandramouleeswaran2
1Department of Mathematics
M.S.S. Wakf Board College
Madurai, 625020, INDIA
2Department of Mathematics
SBK College
Arupukottai, 626101, INDIA


Abstract. Recently an algebra based on propositional calculi was introdued by Tamilarasi and Mekalai in the year 2010 known as TM-algebras, see [6]. In our paper [1] we introduced the notion of derivation on TM-algebras. In this paper, we introduce the notion of symmetric bi-derivation on TM-algebras and study some of its properties.

Received: March 21, 2013

AMS Subject Classification: 03G25, 06F35

Key Words and Phrases: BCK/BCI algebras, TM-algebras, derivations, symmetric bi-derivations

Download paper from here.



DOI: 10.12732/ijpam.v87i1.2 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 1